# SDR ASAA2013060795308

- Difficulty date: June 7, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 65,323 hours, 37,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 69774771
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLOOR SUPPORT ANGLE AT BS 986 LBL 28 IS CORRODED.  R & R ANGLE WITH NEW ANGLE IAW SRM 51-40-05 AND SRM 51-40-02.
